Endogenous cycles in discontinuous growth models
Fabio Tramontana (),
Laura Gardini () and
Anna Agliari ()
Mathematics and Computers in Simulation (MATCOM), 2011, vol. 81, issue 8, 1625-1639
In this paper we consider a discontinuous one-dimensional piecewise linear model describing a neoclassical growth model. These kind of maps are widely used in the applied context. We determine the analytical expressions of border collision bifurcation curves, responsible for the observed dynamics, which consists of attracting cycles of any period and of quasiperiodic trajectories in exceptional cases.
Keywords: Piecewise-linear maps; Border collision bifurcations; Discontinuous maps; Economic growth models (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:81:y:2011:i:8:p:1625-1639
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Haili He ().